# SDR CA990707026

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, NR 1 ENGINE SLOW TO SPOOL UP.   AT TAKEOFF, THRUST, EPR FLUCTUATED.
